|I've got a good reason to get my health back.|
Then in mid July in London, Ontario, I went blind temporarily in my left eye. I was off to the hospital emerg again. I had suffered a TIA event, often a precursor to a stroke. I was given Plavix, a blood thinner.
Within hours I had an MRI of my head and neck to confirm what the doctors suspected, hardening of the arteries with plaque in my carotid artery. The good news: My arteries are clean. The bad news: I have micro bleeding throughout my brain.
Tuesday I must go to the Cardiac Institute and as the month progresses I have quite the number of medical appointments. What caused the V-tach event? Why is my brain bleeding? Am I reacting poorly to the blood thinner? Should I stop the Plavix? Was the baby Aspirin I used to take responsible for the bleeding? If I do stop all blood thinners, will I put myself in position to suffer a stroke?
I am beginning to feel as if I am starring in an episode of House.
All of this is taking a great toll on my free time. My blogging has suffered. My photography just isn't happening. And worse, I haven't been able to chase some very good local stories for Digital Journal.
Sorry team. I will be back doing my small bit for citizen journalism. Just give me, and my doctors, a little time. Who knows, maybe there will be a good medical story here. Now, I must go; It's time for my beta blocker.